# SDR SWAA2020071595484

- Difficulty date: June 24, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 54,585 hours, 32,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A7902
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BULKHEAD TO FLOOR PANEL SUPPORT ANGLE BS500D LBL21 TO RBL21 WL157.  REMOVED AND REPLACED SUPPORT ANGLE AT B/S 500D LBL21 TO RBL21 W157 IAW SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 143A7902 REV.
